# SDR COMA2011062250040

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 34,535 hours, 30,808 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO MCI RECEIVED FLAPS FAIL CAUTION MSG AT 12000FT, RAN QRH.  EMERGENCY DECLARED, A/C LANDED SAFELY AT MCI.  TRANSFERRED TO DEFERRED LIST PER MEL GMM 8.4 CAT 1.
